Table of Contents
Advances in Artificial Neural Systems
Volume 2014 (2014), Article ID 750532, 10 pages
http://dx.doi.org/10.1155/2014/750532
Research Article

Exponential Stability of Periodic Solution to Wilson-Cowan Networks with Time-Varying Delays on Time Scales

School of Science, Jimei University, Xiamen 361021, China

Received 31 December 2013; Accepted 12 February 2014; Published 2 April 2014

Academic Editor: Songcan Chen

Copyright © 2014 Jinxiang Cai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. R. Wilson and J. D. Cowan, “Excitatory and inhibitory interactions in localized populations of model neurons,” Biophysical Journal, vol. 12, no. 1, pp. 1–24, 1972. View at Google Scholar · View at Scopus
  2. H. R. Wilson and J. D. Cowan, “A mathematical theory of the functional dynamics of cortical and thalamic nervous tissue,” Kybernetik, vol. 13, no. 2, pp. 55–80, 1973. View at Google Scholar · View at Scopus
  3. A. Destexhe and T. J. Sejnowski, “The Wilson-Cowan model, 36 years later,” Biological Cybernetics, vol. 101, no. 1, pp. 1–2, 2009. View at Publisher · View at Google Scholar · View at Scopus
  4. K. Mantere, J. Parkkinen, T. Jaaskelainen, and M. M. Gupta, “Wilson-Cowan neural-network model in image processing,” Journal of Mathematical Imaging and Vision, vol. 2, no. 2-3, pp. 251–259, 1992. View at Publisher · View at Google Scholar · View at Scopus
  5. C. van Vreeswijk and H. Sompolinsky, “Chaos in neuronal networks with balanced excitatory and inhibitory activity,” Science, vol. 274, no. 5293, pp. 1724–1726, 1996. View at Publisher · View at Google Scholar · View at Scopus
  6. L. H. A. Monteiro, M. A. Bussab, and J. G. Berlinck, “Analytical results on a Wilson-Cowan neuronal network modified model,” Journal of Theoretical Biology, vol. 219, no. 1, pp. 83–91, 2002. View at Publisher · View at Google Scholar · View at Scopus
  7. S. Xie and Z. Huang, “Almost periodic solution for Wilson-Cowan type model with time-varying delays,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 683091, 7 pages, 2013. View at Publisher · View at Google Scholar
  8. V. W. Noonburg, D. Benardete, and B. Pollina, “A periodically forced Wilson-Cowan system,” SIAM Journal on Applied Mathematics, vol. 63, no. 5, pp. 1585–1603, 2003. View at Publisher · View at Google Scholar · View at Scopus
  9. S. Hilger, “Analynis on measure chains-a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, pp. 18–56, 1990. View at Google Scholar
  10. S. Hilger, “Differential and difference calculus—unified!,” Nonlinear Analysis: Theory, Methods & Applications, vol. 30, no. 5, pp. 2683–2694, 1997. View at Google Scholar · View at Scopus
  11. A. Chen and F. Chen, “Periodic solution to BAM neural network with delays on time scales,” Neurocomputing, vol. 73, no. 1–3, pp. 274–282, 2009. View at Publisher · View at Google Scholar · View at Scopus
  12. Y. Li, X. Chen, and L. Zhao, “Stability and existence of periodic solutions to delayed Cohen-Grossberg BAM neural networks with impulses on time scales,” Neurocomputing, vol. 72, no. 7–9, pp. 1621–1630, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. Z. Huang, Y. N. Raffoul, and C. Cheng, “Scale-limited activating sets and multiperiodicity for threshold-linear networks on time scales,” IEEE Transactions on Cybernetics, vol. 44, no. 4, pp. 488–499, 2014. View at Publisher · View at Google Scholar
  14. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001.
  15. M. Bohner and A. Peterson, Advance in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003.
  16. V. Lakshmikantham and A. S. Vatsala, “Hybrid systems on time scales,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 227–235, 2002. View at Publisher · View at Google Scholar · View at Scopus
  17. A. Ruffing and M. Simon, “Corresponding Banach spaces on time scales,” Journal of Computational and Applied Mathematics, vol. 179, no. 1-2, pp. 313–326, 2005. View at Publisher · View at Google Scholar · View at Scopus